×

zbMATH — the first resource for mathematics

On the face-vector of a 5-valent convex 3-polytope. (English) Zbl 0313.52004

MSC:
52Bxx Polytopes and polyhedra
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] FISHER J. C: An existence theorem for simple convex polyhedra. Discrete Math. 7, 1974, 75-81. · Zbl 0271.52008
[2] FISHER J. C: 5-valent convex polyhedra with prescribed faces (to appear). · Zbl 0296.05016
[3] GRÜNBAUM B.: Convex polytopes. Interscience, New York 1967. · Zbl 0163.16603
[4] GRÜNBAUM B.: Polytopes, graphs, and complexes. Bull. Amer. Soc., 76, 1970, 1131-1201. · Zbl 0211.25001
[5] JUCOVIČ E.: On the face-vector of a 4-valent 3-polytope. Studia Sc. Math. Hungar. 7, 1973, 53-57.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.